# SDR C2XA01BT146

- Difficulty date: July 31, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- Aircraft time: 26,109 hours, 31,095 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: S5397450221402
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YUL---CO4372, DURING 1C INSPECTION YUL MAINTENANCE FOUNDINTERCOSTAL TO BE CORRODED BETWEEN FRAMES 27A AND 28A AT STRINGER(S) 19R AND 19L.....MAINTENANCE REMOVED AND REPLACED INTERCOSTAL WITH NEW PART IAW ATR42 SRM 51-25-01.
